# SDR USAASB04048

- Difficulty date: April 30, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- System (JASC): 2150 · Cabin Cooling System
- Part: Fan Blade
- Condition: Eroded
- Location: Acm
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IAH - FLT 775 - EN ROUTE FROM PHL-IAH, AT FL310, THE CABIN ALTITUDE CLIMBED VERY SLOWLY TO 9,500 FEET.  AT THIS TIME, THE CABIN ALTITUDE WARNING HORN SOUNDED.  CREW ACCOMPLISHED AN IMMEDIATE DESCENT OT FL240.  CABIN ALTITUDE BEGAN TO DESCEND AND STABILIZE AT 3,500 FEET.  FLGHT CONTINUED AND LANDED WITHOUT FURTHER INCIDENT AT IAH.  NO OXYGEN MASKS WERE DEPLOYED.  S/D MAINTENANCE INSPECTED AIRCRAFT AND FOUND IT IN SAFE CONDITION FOR MAINTENACNE FERRY FLIGHT FROM IAH TO PIT. MAINTENANCE IN PIT FOUND THE RIGHT TURBO FAN BLADES SEVERELY ERODED. REMOVED AND REPLACED RIGHT TURBO FAN ALONG WITH THE LEFT TURBO FAN.  ALSO, REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE AND MIX VALVE, RIGHT PACK FLOW CONTROL VALVE, FORWA
